Skip Navigation
Skip to contents

JKSCT : Journal of The Korean Society of Clinical Toxicology

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > J Korean Soc Clin Toxicol > Volume 2(1); 2004 > Article
A Case of Electrocardiographic Change Associated with Anaphylaxis
Dong Hoon Lee, Hye Young Jang, Eun Kyung Eo, Koo Young Jung
Journal of The Korean Society of Clinical Toxicology 2004;2(1):12-14
DOI: https://doi.org/
Published online: June 30, 2004
  • 89 Views
  • 1 Download
  • 0 Crossref
  • 0 Scopus
1Department of Emergency Medicine College of Medicine, Ewha Womans University
2Department of Emergency Medicine College of Medicine, Ewha Womans University
3Department of Emergency Medicine College of Medicine, Ewha Womans University
4Department of Emergency Medicine College of Medicine, Ewha Womans University

Anaphylaxis is a systemic allergic reaction which can bring fatal results. The common symptoms are erythema, angioedema, urticaria, hypertension and dyspnea. However, in very few cases, ST segment changes in the electrocardiogram can be seen. This is a case of a 51 year old female with normal heart function who showed reversible ST segment depression during anaphylaxis caused by a $H_2$-blocker agent. The cause of ST segment changes during anaphylaxis is thought to be the result of coronary vasospasm mediated by various factors.

Related articles

JKSCT : Journal of The Korean Society of Clinical Toxicology